# SDR DXTA2023090894820

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 6,992 hours, 5,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005249
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP. IN-FLIGHT EMERGENCY, LIGHTS ILLUMINATED, THEN STARTED TO FLICKER.  COMPLIED WITH FIM 32-50-00-810-802A INCORRECT FUNCTIONING OF THE EMERGENCY LIGHTS (FLICKERING OR BLINK). EMERGENCY LIGHTS FAILED TEST. REPLACED EMERGENCY LIGHT BATTERIES WITH CUSTOMER SUPPLIED UNITS REFERENCING PHENOM -AMM CH 33-52-01-400-801-A AND OPS CHECKED REFERENCING PHENOM AMM CH 33-52-00-05-1-710-801-A NOTING NORMAL OPERATION AT THIS TIME.
